Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
An exact sequence for Legendrian links

Anahita Eslami Rad

Algebraic & Geometric Topology 15 (2015) 191–230
Abstract

We obtain an exact sequence of cyclic Legendrian homology for Legendrian links. We present some examples in 3 dimensions and higher. In higher dimensions we count holomorphic curves via Morse flow trees developed by Ekholm.

Keywords
Legendrian surgery, Contact homology, Legendrian submanifolds
Mathematical Subject Classification 2010
Primary: 53D42
Secondary: 57R17
References
Publication
Received: 18 November 2013
Revised: 15 June 2014
Accepted: 16 June 2014
Published: 23 March 2015
Authors
Anahita Eslami Rad
Département de Mathématiques
Université Libre de Bruxelles
CP 218 Boulevard du Triomphe
1050 Bruxelles
Belgium